# SDR R61A20110282

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 11,515 hours, 9,112 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Out Of Position
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY O2 MASK FELL DOWN WHEN CLOSING THE DOOR.  MAINTENANCE RE-STOWED THE MASK PER EMB AMM, OPS CHECK GOOD.
